# SDR ASAA2023110246028

- Difficulty date: November 2, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,182 hours, 1,240 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION IN SCRAATCH PAD OF CAPT AND F/O CDU AMP ( YELLOW FLAG) ON CO-PILOTS CDU. GROUNDED - YES. PEFROMED BOTH CAPT & F/O FMCS OPS TEST NORMAL AMM 34-61-00-710-801, NO HISTORY LAST 60 DAYS.
